# SDR N6WA2013041604

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 100143
- Aircraft time: 22,588 hours, 16,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Inoperative
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST INOPERATIVE.
